I had a UTI 2 weeks ago, treated it with Cipro (ciprofloxacin) 500mg BID for 7 days. Urine culture negative afterwards. Now I have burning sensation where my ovaries are?

Possible ovulation. You could be ovulating or have an ovarian cyst. Another possibility is a pelvic infection. If symptoms persist I would go see your doctor for further evaluation.

Related Questions

I have a constant burning sensation in my pelvic area. Just got over a uti, was treated with Cipro, (ciprofloxacin)culture negative after treatment. What could this be?

IC. Interstitial cystitis can cause these symptoms. It can be difficult to treat, also called painful bladder syndrome — it is a chronic condition in which you experience bladder pressure, bladder pain and sometimes pelvic pain, ranging from mild discomfort to severe pain. See your doctor, part of treatment is avoidance of certain acidic foods in your diet. Read more...

Male, 47. Recent uti, took cipro, (ciprofloxacin) urine culture came back neg. Still having small white floaters in urine, sometimes painful urination. Thoughts?

Urethritis vs prosta. Should be evaluated for urethritis vs prostatitis and treated appropriately. If infection/symptoms persist, then, further evaluation to assess for bladder outlet obstruction/retention/other pathology (eg bladder calculus) is warranted. Read more...
See comment. If infection is gone, drink plenty of water and see what happens.I don't know what floaters are..Could be residual of the infection..Rest assure it is not significant. Read more...